Semi-chained rings and modules
Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 99-106
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_2_a12,
author = {A. A. Tuganbaev},
title = {Semi-chained rings and modules},
journal = {Matemati\v{c}eskie zametki},
pages = {99--106},
year = {1990},
volume = {48},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a12/}
}
A. A. Tuganbaev. Semi-chained rings and modules. Matematičeskie zametki, Tome 48 (1990) no. 2, pp. 99-106. http://geodesic.mathdoc.fr/item/MZM_1990_48_2_a12/